# SDR DALA2022010600093

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 51,125 hours, 34,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND GALLEY CABIN EMERGENCY EXIT SIGN LIGHT HAS BROKEN WIRES. -M- SUMMARY SEE NRC 001-0010:2500-2647/113 00431: REPAIRED WIRES PER REF B717 SWPM 20-10-03. OPERATIONAL CHECK WAS GOOD. (LP #2076170)
